# SDR J7SA2021062400286

- Difficulty date: June 20, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N360FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500233
- Aircraft time: 6,755 hours, 4,554 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Condition: Faulted
- Location: Flap Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE AFTER INITIAL POWER UP. TWO RESETS WERE PERFORMED, BOTH UNSUCCESSFUL. REMOVED AND INSTALLED SERVICEABLE FCE UNIT IAW EMBRAER P300 AMM 27-03-01. OPS CHECK GOOD. P/N 462900-1017; S/N 0057.
